Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » Numb hand on Beyaz

 - UBBFriend: Email this page to someone!    
Author Topic: Numb hand on Beyaz
englishmajor333
Neophyte
Member # 95763

Icon 1 posted      Profile for englishmajor333     Send New Private Message       Edit/Delete Post 
Hi, i've been taking beyaz for a month and a half now, and I'm a perfect pill taker. Just today, in fact just this evening, I feel a little tingling feeling in my right hand and lower part of my forearm below my elbow. My hand/arm is not completely numb, just that pins and needles feeling. I've been feeling this way for about two hours or so. I don't believe I pulled any muscles or pinched any nerves, but I might have accidentally done something I'm just not able to recall. I'm just concerned because the instruction pamphlet for Beyaz says numbness in your arms is a big side effect that should be a concern for stroke or blood clots or something. My arm/hand is NOT numb, just tingly. Should I be concerned? I've been feeling just a touch nauseous lately, and my breasts are a little tender, but other than that I've had no real adverse reactions. I'm almost 20 years old, on no other medications that would interact negatively with Beyaz, and I take my pills on time. Should I be concerned about the pins and needles feeling in my lower arm/hand, or is it really only a concern if your arm is in a great deal of pain or completely numb?

Thanks!

Posts: 3 | From: Ohio | Registered: May 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
HI There,

Tingling can happen for all sorts of reasons. My guess is that serious numbness is what they're truly talking about, but I really don't know. However, since the pamphlet does mention it as a side effect that shouldn't be ignored, I'd suggest making an appointment with your health care provider to discuss it. They can examine you and, if it does turn out to be something else, that will relieve any worry you have about it and allow you to get whatever it is treated.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3